# SDR AALA201712079004

- Difficulty date: December 5, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N968NN
- Make and model: Boeing 737823
- Aircraft serial: 33241
- Aircraft time: 8,606 hours, 3,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02031461201
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 EMERGENCY EXIT SIGN FELL OFF. MAINTENANCE REPLACED EMERGENCY EXIT LIGHT (EXIT IDENTIFIER) PER AMM 33-51-01 AND PERFORMED SUCCESSFUL OPERATIONS CHECK.
